# SDR SWAA2023121832599

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 9,033 hours, 4,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT AFT CABIN F/O INBD SIDE NOT TESTING<[01] RESEATED EMERGENCY FLASH LIGHT AT AFT CABIN F/O INBD SIDE IAW AMM25-64-00.OPS CK GOOD.
